Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Results 1 to 8 of 8

Thread: pins and needles while on HGH

  1. #1
    Novice Brother
    Join Date
    Mar 2020
    Posts
    22
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    pins and needles while on HGH

    I've been using HGH for 3 weeks now and started getting pins and needles side effects on my hands/shoulders. I'm 44 years old and am using 4iu's a day which is what was recommended for me to use. the sides happen especially when i am trying to fall asleep, does anyone know a trick to help with this?

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    19,308
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Beasley44 View Post
    I've been using HGH for 3 weeks now and started getting pins and needles side effects on my hands/shoulders. I'm 44 years old and am using 4iu's a day which is what was recommended for me to use. the sides happen especially when i am trying to fall asleep, does anyone know a trick to help with this?
    who recommended you to run it 4 ius per day? thats completely unnecessary... 2-3 ius of quality hgh is plenty...





  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    24,198
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Anything over 2.5ius a day (or 5ius EOD) can cause Carpel Tunnel issues. That's what you have.

    PSL Ambassador - Tried, Tested, Trusted.

  4. #4
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    6,604
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I ALWAYS tell everyone to start with 1iu and SLOWLY increase until you find your sweet spot. HGH is not without side effects. I don't know why anyone would start with such a high dosage.
    Message me on Wickr private messenger for consultations and PED sources.

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    50,049
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    people keep recommending these insane dosages for HGH. the primary reason to use HGH is to normalize low HGH levels PERIOD. running an excessive dosage is ABUSE. it is like the goofballs who recommend 200mg a week of test for TRT. you will get problems and sides, many of those sides may not even be blatantly obvious.
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  6. #6
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    24,055
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    That is a very typical side effect of HGH use. Start with a lower dose like 1-2 iu per day and work up as you go. You really don't need more than 2iu per day though in most cases.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  7. #7
    EVO V.I.P. awm1981's Avatar
    Join Date
    May 2016
    Posts
    4,586
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Normal side effect just lower dose

  8. #8
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    15,900
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Numbness can be a normal side effect at high dosages. Lower your dose to 2iu per day.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •